# SDR 97ZZZX1870

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6653L
- Make and model: Conaer LA4
- Aircraft serial: 416
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Part time: 712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT CRACKS WERE DISCOVERED DURING REMOVAL OF BRACKETT AIR FILTER COWLING.  CRACKED SUPPORT IS APPROXIMATELY 4 INCHES LONG, 2 INCHES HIGH, .1250 INCH THICK AND MADE OF STEEL, AND IS WELDED HORIZONTALLY TO THE ENGINE MOUNT STRUCTURE.  THE SUPPORT ACTS AS A RIVETED CONNECTION FOR THE FORWARD RIB, P/N 2-5250, 2-5200, AND AFT RIBS 2-5253-27 AND 28.
